# SDR 2005UALA00783

- Difficulty date: August 8, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 36,907 hours, 5,647 cycles
- Engine: Pwa PW4090
- System (JASC): 2800 · Aircraft Fuel System
- Part: Totalizer
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL IMBALANCE, INCORRECT TOTALIZER & FMC CALCULATED TO CONTINUE TO LHR.  KICKED OFF A-P & ACFT LT WING HEAVY. MX REPLACED FUEL QTY PROCESSING UNIT.  FAULT REPEATED INBOUND.  FUEL TANK PROBES R13 & R14 REPLACED.  NO FURTHER FUEL IMBALANCE OR INDICATION PROBLEMS NOTED. PRIOR, ACFT PROBLEM WITH RT TANK UNDERWING FUEL GAUGE INOP & REFUELING VALVE NOT OPENING.  REPLACEMENT OF FQPU & FUEL TANK PROBES R13 & R14 AS A RESULT OF THIS EVENT DID NOT CORRECT THIS PROBLEM.  THE PROBLEM WAS FINALLY CORRECTED WHEN THE INTEGRATED REFUEL PANEL REPLACED ON 8/30/05. NO FAULTS FOUND ON REPLACED FQPU & FUEL TANK PROBES R13 & R14.  REPLACED IRP FAILED TEST AT VENDOR & REPAIRED.
